# SDR ABXA20251010266

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,398 hours, 28,257 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ANTI-STALL CIRCUIT BREAKER POPPED WHEN RIGHT ENGINE START SELECTOR WAS PUT IN GND . ACFT RETURNED TO THE GATE (BTB). AND MTX GROUNDED AC . MTX DEFERRED RH T/R PER MEL 78-31-1. MX PROCEDURES 78-31-1 C/W. PLACARDS INSTALLED .MBCB 10-20-25. AIRCRAFT DOWNGRADED TO CAT 3 A .MTX RETURNED AC TO SERVICE.
